Format

Send to

Choose Destination
See comment in PubMed Commons below
Arch Dermatol. 1985 Jun;121(6):789-91.

Sweet's syndrome in subacute cutaneous lupus erythematosus.

Abstract

A 67-year-old man being treated with prednisone, 15 mg/day, for subacute cutaneous lupus erythematosus developed widespread, tender, erythematous plaques, arthralgias, and fever. Clinically, the cutaneous lesions mimicked lupus erythematosus. The diagnosis of acute febrile neutrophilic dermatosis, or Sweet's syndrome, was confirmed by histologic examination of three biopsy specimens, which revealed prominent dermal edema, extensive infiltration with intact and karyorrhectic polymorphonuclear leukocytes, and perivascular and appendiceal lymphocytes in the absence of leukocytoclastic angitis.

PMID:
4004304
[Indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Full text links

    Icon for Silverchair Information Systems
    Loading ...
    Support Center